# SDR QXEA200601094

- Difficulty date: April 13, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N356PH
- Make and model: Dhav DHC8202
- Aircraft serial: 502
- Aircraft time: 19,472 hours, 28,174 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Flange
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 THE OUTBOARD END AND OUTBOARD FORWARD 30" OF THE WING NUT PLATE FLANGES FOR 524AT EXHIBIT SIGNS OF CORROSION AND OR FRETTING.  REPAIRED IAW RD 8-57-611.
